# SDR CALA2016121901110

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 71,680 hours, 8,247 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 50 RT EMERGENCY LIGHT INOP. SECURED LOOSE CONNECTION, OPS CK OK
